# SDR SIMA2020021122007

- Difficulty date: December 20, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CABIN CEILING PANEL FWD EMERGENCY EXIT SIGN DOES NOT ILLUMINATE-C/A-COMPLETE:CONNECTED CABIN OVERWING CEILING PANEL FWD EMERGENCY LIGHT AS REQUIRED IAW EMB 145 AMM 33-50-15 AND WM 33-50-50.  OPS CHECK GOOD
